Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Resultant operators of a pair of analytic functions


Authors: I. C. Gohberg and L. E. Lerer
Journal: Proc. Amer. Math. Soc. 72 (1978), 65-73
MSC: Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-1978-0493487-8
MathSciNet review: 0493487
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The well-known results on resultant of polynomials and its continuous analogue is generalized for some classes of analytic functions.


References [Enhancements On Off] (What's this?)

  • [1] I. C. Gohberg and I. A. Feldman, Convolution equations and projection methods of their solution, ``Nauka", Moscow, 1971; English transl., Transl. Math. Monographs, vol. 41, Amer. Math. Soc., Providence, R.I., 1974. MR 0355674 (50:8148)
  • [2] I. C. Gohberg and G. Heinig, Resultant matrix and its generalization. I. Resultant operator of matrix polynomials, Acta Sci. Math. (Szeged) 37 (1975), Fase. 1 - 2, pp. 41-61. (Russian) MR 0380471 (52:1371)
  • [3] -, Resultant matrix and its generalization. II: Continual analog of resultant matrix, Acta Math. Acad. Sci. Hungar. 28 (1976), 3-4, 189-209. (Russian) MR 0425652 (54:13606)
  • [4] I. C. Gohberg and L. E. Lerer, Resultants of matrix polynomials, Bull. Amer. Math. Sci. 82 (1976), 565-567. MR 0407048 (53:10831)
  • [5] M. G. Krein, Integral equations on a half-line with kernel depending upon the difference of the arguments, Uspehi Mat. Nauk 13 (1958), no. 5 (83), 2-120; English transl., Amer. Math. Soc. Transl. (2) 22 (1962), 163-288. MR 0102721 (21:1507)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0493487-8
Keywords: Common zeroes, resultant matrix, Wiener-Hopf pair operator, factorization
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society